# SDR TWAA0012702

- Difficulty date: August 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 52,955 hours, 27,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EMERGENCY EGRESS LIGHTS WERE INOPERATIVE.  REPLACED ONE LUMINSCENT STRIP LIGHT AND REMOVED WATER FROM THE EGRESS TRACK SECTION.  CHECK-C 2-12-00 STL.
